# SDR SWIA201439443

- Difficulty date: September 23, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 29,464 hours, 24,538 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HANDLE HAS CHAFE AND GOUGES, REPAIRED CARGO DOOR HANDLE BY BLENDING CHAFE/GOUGE DAMAGE. IAW SRM AND REO HANDLE WAS ORIGINALLY OUT OF LIMITS.
